Tsukuba Journal of Mathematics

Local injectivity of Prym maps for some families of compact Riemann surfaces

Katsuaki Yoshida

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 17, Number 1 (1993), 1-33.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496162126

Digital Object Identifier
doi:10.21099/tkbjm/1496162126

Mathematical Reviews number (MathSciNet)
MR1233109

Zentralblatt MATH identifier
0790.30029

Citation

Yoshida, Katsuaki. Local injectivity of Prym maps for some families of compact Riemann surfaces. Tsukuba J. Math. 17 (1993), no. 1, 1--33. doi:10.21099/tkbjm/1496162126. https://projecteuclid.org/euclid.tkbjm/1496162126


Export citation